Sobolev orthogonal polynomials on product domains

Repositorio e-Archivo

Mostrar el registro sencillo del ítem

dc.contributor.author Fenández, Lidia
dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Pérez, Teresa E.
dc.contributor.author Pinar, Miguel A.
dc.contributor.author Xu, Yuan
dc.date.accessioned 2016-07-21T10:25:35Z
dc.date.available 2017-08-15T22:00:06Z
dc.date.issued 2015-08-15
dc.identifier.bibliographicCitation Journal of Computational and Applied Mathematics, 2015, v. 284, August, pp. 202-215
dc.identifier.issn 0377-0427
dc.identifier.uri http://hdl.handle.net/10016/23407
dc.description.abstract Orthogonal polynomials on the product domain [a(1), b(1)] x [a(2), b(2)] with respect to the inner product < f, g >(s) = integral(b1)(a1) integral(b2)(a2) del f(x, y) center dot del g(x, y) w(1)(x)w(2)(y) dx dy +lambda f(c(1), c(2))g(c(1), c(2)) are constructed, where w(i) is a weight function on [a(i), b(i)] for i = 1, 2, lambda > 0, and (c(1), c(2)) is a fixed point. The main result shows how an orthogonal basis for such an inner product can be constructed for certain weight functions, in particular, for product Laguerre and product Gegenbauer weight functions, which serve as primary examples.
dc.description.sponsorship The work of the first, third and fourth authors has been partially supported by DGICYT, Ministerio de Economía y Competitividad (MINECO) of Spain grant MTM 2011–28952–C02–02 and Research Project P11-FQM-7276 from Junta de Andalucía. The work of the second author has been supported by DGICYT, Ministerio de Economía y Competitividad (MINECO) of Spain grant MTM2012-36732-C03-01. The work of the fifth author was supported in part by NSF Grant DMS- 1106113.
dc.format.extent 14
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier 2015
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.other Classical orthogonal polynomials
dc.subject.other Orthogonal polynomials in two variables
dc.subject.other Sobolev inner products
dc.subject.other Product domain
dc.title Sobolev orthogonal polynomials on product domains
dc.type article
dc.relation.publisherversion http://dx.doi.org/10.1016/j.cam.2014.09.015
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.cam.2014.09.015
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM-2012-36732-C03-01
dc.relation.projectID Gobierno de España. MTM-2011-28952-C02-02
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 202
dc.identifier.publicationissue Agosto
dc.identifier.publicationlastpage 215
dc.identifier.publicationtitle Journal of computational and applied mathematics
dc.identifier.publicationvolume 284
dc.identifier.uxxi AR/0000016707
 Find Full text

Ficheros en el ítem

*Click en la imagen del fichero para previsualizar.(Los elementos embargados carecen de esta funcionalidad)


El ítem tiene asociada la siguiente licencia:

Este ítem aparece en la(s) siguiente(s) colección(es)

Mostrar el registro sencillo del ítem